# SDR RAIA00609012

- Difficulty date: September 11, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,456 hours, 15,789 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7998 - IAD - AUTO AND MANUAL PRESS INOP.  MAINTENANCE DEFERRED THE AUTO AND MANUAL PRESSURIZATION SYSTEM.
